Hi dose of Nalbuphine injections

by Abdul Wahab
(Lahore Punjab Pakistan )



I can’t stop it. I am using IV for about 4 years now. I can’t tell anyone. How can I end it without anyone knowing?


------------------------------------------------


Nalbuphine is a narcotic similar to morphine.

This medication may cause withdrawal reactions, especially if it has been used regularly for a long time or in high doses. Withdrawal (ex. restlessness, runny nose, watering eyes, trouble sleeping, severe abdominal muscle pain, nausea, vomiting, rapid breathing and heartbeat) may occur if you stop 'cold turkey'.

Speak to a doctor. To prevent withdrawal, he/she may reduce your dose gradually. You cannot do this alone. Confide in a doctor or pharmacist and report any withdrawal reactions immediately.

Click here to post comments

Return to Addiction Questions - Addiction Answers.

signupbanner2

For powerful Self-help & PERSONAL GROWTH Tips

Click to Sign-In

______________

For Recent articles

SIGN-IN

6 Bullet-proof Ways to Unmuddle Your Life

Key Reminders When You Say You're Not Good Enough!

Why Forgive ~ When you have every reason not to

Simple Steps to Rid Yourself of Toxic People




Testimonials

Bev Helped Me

Your humor, understanding & insight into my problems helped me beyond my wildest dreams
~ Luella J. NYC

I'm So Grateful

Now I can see how my dysfunctional family members won't change, but the way I handle them certainly has. So Grateful.
~ Steve W. Tokyo

Thank You

Thank you for being there, for guiding us in the right direction and helping us understand and renew a relationship with our daughter. No words can express our gratitude.
~ J.C San Antonio

What A Difference!

You have made a huge difference in my life. I can't thank you enough.
~J.B. Vancouver,B.C

I'm Speechless

I don't seem to find the words that would do justice to all that you have helped me deal with.
~P.L. Sydney, Au

Have a question? Here's where you ask.

Change your thinking and untangle your life!!

Test your dysfunctional thinking